# SDR FDEA201609263368

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 74,833 hours, 13,972 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 102000071010416
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL ON PREFLIGHT CHECK.  PREMATURE REMOVAL/INSTALLATION,  OFF MPN: 31433-001, POS: 2, SRL: 10200007, TAG NR: F40369 ON MPN: 31433-001, CPN: 2412387, SRL: 10103712, TAG NR: 384D35, REASON CODE: PREMATURE REMOVAL/INSTALLATION, OFF MPN: 31433-001, POS: 1, SRL: 10104164, TAG NR: 3E0477, ON  MPN: 31433-001, CPN: 2412387, SRL: 10101944, TAG NR: 7217E2.  MCO U REPLACED BOTH MAIN ACFT BATTERIES.  CHECKS NORMAL.  2 EMERGENCY POWER TESTS COMPLETED, AND  BATTERY CHARGER CHECKED NORMAL.  REF: MM 24-34-02-4.
